# SDR EISA96027

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Jackscrew
- Condition: Dirty
- Location: Nose Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR MANUAL EXTENSION DRUM WILL NOT TURN.  CLEANED JACKSCREW AND LUBED, OPS CHECK GOOD PER MM 32-34-11.  (M)
